# SDR SWAA085299

- Difficulty date: September 30, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 67,043 hours, 60,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT OVERWING EXIT.  REMOVED AND REPLACED BATTERY PACK PER MM.
